Pharmaceutical antimicrobials hit these infections differently from how herbs do. You can take abx for a long time and still unearth and attack more microbes when you switch to herbal treatment. A lot of people herx strongly from the herbs you are on. Could this be a herx?
I'm sure you are very disappointed to be dealing with this.
As for probiotics, yes it's helpful to change your brand every now and then (some say every three months) for variety. There's no harm in taking the same ones for longer periods, it's just more helpful to diversify.
There are multiple probiotics options if you have histamine intolerance. I take Ortho Molecular Ortho-Biotic (wayyyy overpriced on Amazon so look for it elsewhere) which contains only low-histamine strains. You can reference the list of low-histamine strains here to check whether other brands you are considering will be okay for you. https://wholenewmom.com/health-concerns/low-histamine-probiotics/
There's a good chance you will find yourself shaking your fist angrily at L. casei because it's in a bunch of formulations that otherwise are low-histamine. ;) There's also a thread here on healingwell.com about
low-histamine probiotics from when I have asked about
them in the past, which I believe will come up if you search "low histamine probiotics" in the search bar in the upper right corner of the webpage.
If you are concerned about
UTIs, then I strongly suggest keeping test strips at home for peace of mind. These have saved me countless doctor visits. (For me, it's literally never been a UTI. Kidney pain, urethra burning, urgency, urethra cramping, bladder pain, unusual smell or color ... always normal tests. Just Lyme antics or herxing. But of course others do have legit UTIs with this stuff, so I'm not saying not to bother testing!) https://smile.amazon.com/Parameter-Urinalysis-Test-Strips-150ct/dp/B00XIKQCJC/ref=pd_bap_rp_105?_encoding=UTF8&psc=1&refRid=SZMC8TM4VKCF6X4EJHQR
It seems like a lot of people on this forum have been on pharma abx for years, so it seems like if some sort of dependence or awful immediate crashes were common, then someone would have replied about
this. But I wish I had a better explanation for you! I am not an expert on pharmaceutical treatments by any means, but I know many antibiotics are bacteriostatic (keep them from replicating) rather than bacteriocidal (killing them) so I wonder if the ones you were on simply kept the numbers from growing but didn't really decrease the level of your infection? Or perhaps your infections all morphed (cyst, cell wall-deficient, biofilms - all the things they do to survive when a person is on antibiotics) and now they are reemerging?
What else were you taking along with those three abx for so long? Did you pulse the antibiotics at all? Were all of your symptoms gone? What explanation does your doctor offer? What sort of inflammation are you referring to?